# SDR 96UAL900323

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Electronic Box
- Condition: Failed
- Location: Out Flow Valve
- Component: Nord Micro, 6331166394
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD A RAPID DECOMPRESSION OF THE AIRCRAFT AT FL370.  AUTO PRESSURE SYSTEMS 1 AND 2 FAILED SIMULTANEOUSLY.  REGAINED CONTROL IN MANUAL.  *S/D*  ELECTRONIC BOX FAILED ON OUTFLOW VALVE.  ELECTRONIC BOX WAS REPLACED AND SYSTEM OPERATED NORMALLY.
